# SDR UPS98226865

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 3 ENG PITTING CORROSION ON BORE OF HOLES ON FWD ENG MOUNT FITTING = 2 O/B HOLES.  REPAIR CARRIED OUT PER SRS EO 98-14-002 AND 98-14-005 REF CPT 049-8 AND 052-98 FOR BUSHING MANUFACTURE.
